MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER
Model Number 0166SI24
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the balloon of the bardex ic foley catheter would not infuse.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.The evaluation found that the catheter could be inflated without difficulty.The catheter was dissected and found no conditions that would have contributed to the reported problem.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "(6) insert catheter into urethral meatus, and advance it until the balloon enters the bladder and urine flows out through the catheter.Using a syringe packaged in the tray, infuse the specified volume of sterile water into the inflation lumen to inflate the balloon." section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
BARDEX IC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8118565
Report Number1018233-2018-05706
Device Sequence Number13519214
Product Code MJC
UDI-Device Identifier00801741016882
UDI-Public(01)00801741016882
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/01/2021
Device Model Number0166SI24
Device Catalogue Number0166SI24
Device Lot Number6GD0071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2018
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date11/29/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1